# SDR AU990430026

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304426
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AU) NR 1 ENGINE HYDRAULIC WARNING LIGHT CAME ON PRIOR TO LANDING.  ON NR 2 ENGINE SHUTDOWN, THE HYDRAULIC PRESSURE WENT TO ZERO.   FLUID LEVEL CHECKED WITHIN LIMITS.  NR 1 ENGINE HYDRAULIC PUMP DRIVE SPLINES WERE FOUND WORN BEYOND LIMITS DUE TO PUMP SEIZURE.  NR 1 ENGINE HYDRAULIC PUMP REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
